# SDR FDEA201410163186

- Difficulty date: October 16, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 90,620 hours, 38,273 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: ARB2176U2
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT INSPECTION, FOUND A CRACK AT RT WING STRINGER BUTTERFLY CLIP AT XORS 402 STRINGER 39, APPROX 0.5 INCHES IN LENGTH.  REMOVED AND REPLACED WITH NEW ATTACH ANGLE IAW SRM 51-33-01 VOLUME II.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
